Geometry of Discontinuous Systems near a Manifold of Singularities of Third Order
Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1635-1641
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_12_a6,
author = {A. V. Pukhlikov},
title = {Geometry of {Discontinuous} {Systems} near a {Manifold} of {Singularities} of {Third} {Order}},
journal = {Differencialʹnye uravneni\^a},
pages = {1635--1641},
year = {2005},
volume = {41},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_12_a6/}
}
A. V. Pukhlikov. Geometry of Discontinuous Systems near a Manifold of Singularities of Third Order. Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1635-1641. http://geodesic.mathdoc.fr/item/DE_2005_41_12_a6/